SOME REFINEMENTS OF HADAMARD'S INEQUALITIES

Authors

  • GOU-SHENG YANG Department of Mathematics, Tamkang University, Tamsui, Taiwan
  • CHUNG-SHIN WANG Department of Mathematics, Tamsui Oxford University College, Tamsui, Taiwan.

DOI:

https://doi.org/10.5556/j.tkjm.28.1997.4322

Keywords:

Hadamard's inequality, convex, Jensen's inequality

Abstract

Some new refinement of Hadamard's inequalities are given.

References

S. S. Dragomir, "Two refinements of Hadamard's inequalities," Coll. of Sci. Papers, Fae. of Sci., Kragujevac, 11 {1990), 23-26.

S S. Dragomir, "Two mappmgs m connect1on to Hardamard's inequalities" J. Math. Anal. Appl., 167 {1992), 49-56

S S, . Dragomir, C. Buse. "Refinements of Hadamard's inequality for multiple integrals," Utilitas Mathematica 47 (1995), 193-198.

S. S. Dragomir, J. E. Pecaric and J. Sandor. "A note on the Jensen-Hadamard inequality," Anal. Num. Theor. Approx.·19 (1990), 21-28.

Downloads

Published

1997-06-01

How to Cite

YANG, G.-S., & WANG, C.-S. (1997). SOME REFINEMENTS OF HADAMARD’S INEQUALITIES. Tamkang Journal of Mathematics, 28(2), 87-92. https://doi.org/10.5556/j.tkjm.28.1997.4322

Issue

Section

Papers

Most read articles by the same author(s)

1 2 3 > >>